Opening book details…
About this Engineering article
On the equations of motion of nonholonomic mechanical systems in Poincaré-Chetaev variables: PMM vol. 32, n≗5, 1968, pp. 804–814 by Fam Guen is a Engineering article available to read on EtoBox.
It is typically read by researchers, students, and practitioners in Engineering.
- Author
- Fam Guen
- Publisher
- Elsevier Science; Elsevier ; Elsevier Ltd.; Elsevier BV (ISSN 0021-8928)
- Published
- 1968
- Language
- EN
- Field
- Engineering (Physical Sciences)